# SDR CA110620004

- Difficulty date: June 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING AT HOME BASE, PILOT NOTICED A SMALL BROWN SPOT TO THE RT OF THE OVERHEAD SWITCH PANEL.  ALTHOUGH NO BURNING ODOR WAS NOTED, SPOT WAS HOT TO THE TOUCH.  LANDED UNEVENTFULLY.  REMOVED THE OVERHEAD PANEL.  FOUND A CHARRED SPLICE CONNECTOR ON WIRE FOR THE RT WINDSHIELD HEAT. SPLICE CONNECTOR SP128 SHOWS EVIDENCE OF AN IMPROPER CRIMP.  N
